Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Thoroughly annoyed at Strattera Viridis

Posted by zeugma on June 24, 2003, at 21:20:52

In reply to Re: Thoroughly annoyed at Strattera Lasagne, posted by Viridis on June 24, 2003, at 20:35:31

Side effects on Strattera are definitely dose-dependent. At 25 mg I had some dryness of the skin and sun sensitivity which didn't bother me much, similar to what i have experienced on nortriptyline. And some unpleasantly 'wired' feelings after drinking caffeine. Ingesting caffeine caused a lot of muscular tension in my neck and back- are you taking any stimulants with the Strattera? It's strange, on nortriptyline I could drink all the coffee I wanted to- in fact, I HAD to, because nortriptyline didn't touch the core ADHD symptoms. It makes me suspect that Strattera's pharmacology is a little different than advertised. i'm not complaining about it- in fact it is boosting my performance tremendously at work and on my own academic projects, but it is curious that even adding a little Strattera to nortriptyline should have caused so much alertness and sensitivity to stimulants.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zeugma thread:133458
URL: http://www.dr-bob.org/babble/20030624/msgs/236774.html